SciELO - Scientific Electronic Library Online

vol.50 issue1Exponential families of minimally non-coordinated graphsHecke operators on cohomology author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




  • Have no cited articlesCited by SciELO

Related links

  • Have no similar articlesSimilars in SciELO


Revista de la Unión Matemática Argentina

Print version ISSN 0041-6932


TURINICI, Mihai. Functional versions of the Caristi-Kirk theorem. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp.87-97. ISSN 0041-6932.

Many functional versions of the Caristi-Kirk fixed point theorem are nothing but logical equivalents of the result in question.

Keywords : Metric space; lsc function; Fixed/periodic point; Normality; Local boundedness; Feng-Liu property; Semimetric; Maximal element; Cauchy and asymptotic sequence; Regularity; Non-expansive map.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License